Lemon-Yellow Nails and Long-Term Phenazopyridine Use

@article{Amit1997LemonYellowNA,
  title={Lemon-Yellow Nails and Long-Term Phenazopyridine Use},
  author={G. Amit and A. Halkin},
  journal={Annals of Internal Medicine},
  year={1997},
  volume={127},
  pages={1137}
}
  • G. Amit, A. Halkin
  • Published 1997
  • Medicine
  • Annals of Internal Medicine
  • TO THE EDITOR: An 87-year-old man was referred to the hospital for dysuria. His medical history consisted of mild dementia and recurrent urinary tract infections. On examination, vital signs were normal and the patient did not seem to be in distress. His sclera were mildly icteric, and central cyanosis was observed. Deep lemon-yellow discoloration of all nails was also noted. Other than an enlarged prostate, findings on physical examination were unremarkable. Laboratory tests revealed… CONTINUE READING
    10 Citations
    Drug‐induced Nail Changes
    • 5
    Urinary tract infections: contemporary management.
    • D. Rahn
    • Medicine
    • Urologic nursing
    • 2008
    • 53
    • PDF
    Drug-Induced Nail Disorders
    • 51